Reply
Mirena??? Help! Young&Blessed Due February 14; 1 child; 1 angel baby; Texas 180 posts
17th Jul '12

Okay, So I've had the mirena for about 10 months already but just recently started having mood swings and cry for the simplest things. Even stupid little commercials on tv or lyrics to a sad song. I stopped bleeding months ago but now sometimes I'll randomly spot but at the most unexpected times. Anyone else experience changes with your mood or anything similar? Thanks.

P a i g e 1 child; El Campo, Texas 1415 posts
17th Jul '12

Oh! I can not stress this enough. I thought the Mirena wasn't to horrible. I could tell it changed how I was somewhat, but it wasn't until I actually pulled it out and a week had passed that I realized how horrible the damn thing was! I feel so happy and back to my normal self again. It definitely messes with your emotions and how your body feels

Leanne Dawn Jones Due October 22 (boy); 1 child; Wirral, United Kingdom 115 posts
17th Jul '12

I had my mirena for 4 1/2 year and don't recall having any mood swings? If I did they wernt overably noticable. I didnt bleed for the full 4 1/2 years but I did have occasional spotting on completely random occasions, maybe once every 3/4 months but not in any specific pattern. It maybe that it doesn't agree with you? dunno just an idea, I know the hormone effects different people in different ways like when I had the Implant ion my sister had it too and had no bleeding, I was having 5/6 week major heavy periods, was awful.

Young&Blessed Due February 14; 1 child; 1 angel baby; Texas 180 posts
17th Jul '12

Yeah, After I got it I noticed that I wasn't the happy peppy person that I normally was but the mood swings are kinda getting worse. I'm a very active person. I workout 5 times a week but it recently started getting harder to run. I also started getting little sharp pains in my ribs and stomach. It's freaking me out.

Leanne Dawn Jones Due October 22 (boy); 1 child; Wirral, United Kingdom 115 posts
17th Jul '12

COuld be the hormone, mine got removed as the hormone had ran out early and I found it difficult doing my normal routine stuff like working out etc had no motivation, had mild stomach pains and was quite uncomfortable underneath (Tmi sorry!) so could be that theres an issue with it maybe? only as I know mine had ran it's lifespan, personally was the best thing I ever had but not everything works for everyone :( if only it was that simple would be so much better! hope you get it sorted and find something that works for you xx

mommaof2ttc#3 TTC since Apr 2014; 2 kids; Piketon, Ohio 1219 posts
17th Jul '12

*watching*
Ive had mine for 5m and ive been moody as hell, sick to my stomach, backaches,spotty periods,discharge(tmi),basically everything I had when I was pregnant... Ive took maybe 1-2 preg tests a month cause ive been flipping but thank god they were all neg I love kids but I wanna wait at least 5 yrs (thats y I got it..lol)

Miss Ashley +2 2 kids; New York 3790 posts
18th Jul '12
Quoting Ashlee Messick:" Yeah, After I got it I noticed that I wasn't the happy peppy person that I normally was but the mood ... [snip!] ... recently started getting harder to run. I also started getting little sharp pains in my ribs and stomach. It's freaking me out."


If I were you I would bring this up with you OBGYN or GYN who ever you see for it lol. Some people can't handle the hormones that are in the Mirena. I had mine for 3 years, I was more upset about not having a period ever, totally freaked me out I felt unnatural. But my doctor said it was normal and after some time I asked them to take it out because I wanted my period (so stupid lol). It's just the hormones with your natural hormones. I THINK they may have one that has less, don't quote me on that because again I am NOT 100% sure. They also say that sometimes it takes a year for it to all mesh together 'perfectly'. So def talk to your doctor about it, maybe you can find a better alternative.



Not to mention, you also still have normal things happening with your body such as PMS & such that you would get before/during/after your period.